Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey, about two months ago I got a fairly large cyst removed from the tip of my nose via excision and luckily I am pretty happy with the result, it is only slightly red in that area, which is better than the cyst I had for probably eight months prior.

Now, two months after the excision, I felt a small lump next to the area I had my last cyst removed, and I think this time another one is forming. I went to my dermatologist and he put in a very dilute cortisone shot in it.

It's been two days and I feel the cyst much more distinctly under the skin, hopefully it starts to go away. Its wired because this cyst you can't see at all, I just can feel it under the skin.

I was just wondering what people thought, does this even sound like a cyst? When can I expect the cyst to start to disappear? Is it possible that it won't, and would it come to the surface like my last one? Why am I getting these, I don't break out any where else, and I'm afraid I am going to keep getting these cysts right on the tip of my nose.

Share this post


Link to post
Share on other sites

That happend to me had one excised and it came back. Only thing that worked were steriod based injections, talk to your Derm about that

Share this post


Link to post
Share on other sites

Aren't steroid based injections cortisone injections? I got one, and I think it got a little bit smaller, but I still feel it. Do those injections continue working for more than three days or do they do pretty much all they can in the first couple days?

Share this post


Link to post
Share on other sites

that kinda sounds like a noduel, my school nurse said noduels are usualy hard and under the skin and no bump is formed, that you can feel it verry destinctfully but hard to see.

but it could be a cyst just forming. i get them on my nose all the time, i have black heads on my nose which 1 of the black heads usualy turn into a cyst once or twice a month ...

i dont kno good luck thow. hopefully the cort. shot will start takeing affect and stop it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×